# SDR IXXA05RNG030S

- Difficulty date: July 21, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 67,024 hours, 17,385 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Xf 409.664
- Part time: 67,024 hours, 17,385 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE "C" CHECK, RT WING INBOARD FLAP SUPPORT FITTING STA XF 409.664 WAS FOUND CRACKED (LONG: 3.178").   REPAIR ACCOMPLISHED, STOP HOLE WAS DRILLED, ANGLE WAS FABRICATED AND INSTALLED IAW EWO ATI 57-020 & EO ATI-070605. FAA FORM 8110-3 WAS ISSUED APPROVING THIS REPAIR.
